# SDR AALA20091116MIA01

- Difficulty date: November 16, 2009
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 43,137 hours, 6,803 cycles
- Engine: Ge CF680
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8061865
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE WOULD NOT DECELERATE BELOW 69 PERCENT N1 ON DESCENT.  CREW TURNED OFF BOTH ELECTRONIC ENGINE CONTROLS AND POWER SURGED TO 79 PERCENT N1.  LANDED MIA WITHOUT INCIDENT.  REPLACED MAIN ENGINE FUEL CONTROL FOR NUMBER ONE ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
